MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1; HIP CEMENTLESS STEM
Catalog Number 01.12.031
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 november 2019: lot 101808: 20 items manufactured and released on 26-jul-2010.Expiration date: 2015-06-30.No anomalies found related to the problem.To date, 19 the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 7 years after the primary due to instability due to a loose stem.The surgeon decided to revise the patient, and during the revision surgery noticed that there was no bone growth on the stem.The surgeon revised the stem, head, and liner and the surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9394136
Report Number3005180920-2019-01014
Device Sequence Number16568817
Product Code JDI
UDI-Device Identifier07630030802133
UDI-Public07630030802133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue Number01.12.031
Device Lot Number101808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;